# SDR REXA201000141

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 6,809 hours, 4,959 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604491
- Part serial: 0496
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 6,809 hours, 4,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 2 HI TEMP CAUTION MSG IN-FLIGHT AIR RETURN TO ATL.  REMOVED AND REPLACED RESERVOIR IAW AMM 29-10-00.
